MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. RENASYS EZ MAX HOSPITAL; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP

SMITH & NEPHEW MEDICAL LTD. RENASYS EZ MAX HOSPITAL; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Model Number 66801309
Medical Device Problem Code Suction Failure (4039)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during testing the renasys unit had an intermittent start.No case involved.During functional evaluation it was confirmed that the device had no suction.

Brand Name
RENASYS EZ MAX HOSPITAL
Common Device Name
NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull HU3 2 BN
UK  HU3 2BN
MDR Report Key11318748
Report Number8043484-2021-00292
Device Sequence Number14264770
Product Code OMP
UDI-Device Identifier00040565126470
UDI-Public00040565126470
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K142979
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number66801309
Device Catalogue Number66801309
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/23/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2021
Initial Report FDA Received Date02/11/2021
Patient Sequence Number1